# SDR QXEA2021030100087

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,503 hours, 29,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210117
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 16 FROM FSX670-X783.00,Y40.950 IS CORRODED BEYOND LIMITS. REPLACED SEAT RAIL 16 FROM FS X670-X283.00 Y40.950 IAW SRM 51-40-07-02-01, 51-40-15-02-01, 51-42-05-02-01 (REV 21).
